# SDR A6WA200940289

- Difficulty date: June 7, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,004 hours, 20,460 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Door Prox
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT APPROX 2000 FT "PAX DOOR OUT HANDLE" CAUTION MESSAGE APPEARED.  WHILE COMPLYING WITH QRH PAGE 3, PAX DOOR WOAR MESSAGE APPEARED.  QRH FOR PAX DOOR MESSAGE, LANDED AT NEAREST SUITABLE AIRPORT.  LANDED OVERWEIGHT APPROX 50K LBS.  UNABLE TO DUPLICATE WARNINGS, INSPECTED DOOR NO DEFECTS NOTED, INSPECTED PROXIMITY SWITCH NO DEFECTS NOTED, ACFT NO DEFECTS PSEU FAULTED DOOR PROX SWITCH, SHOWED OPEN WHEN CLOSED.  DOOR PHYSICALLY OPERATES OK BUT INDICATIONS ARE INOP.  PSEU SHOWS A FAULTY PSI MB + PS2MB, ADJUSTED AND REROUTED WIRE HARNESS PROX SWITCHES.  OPS CHECK GOOD, IAW AMM 52-70-04.  (K)
